Ozempic Face Treatment
Your weight loss is something to celebrate, and your face should feel like it's celebrating with you.
Picture recognizing the rested face you remember in a group photo, a cheekbone that catches the light again when you laugh, and friends asking how you did it, without adding "you look tired."
What causes Ozempic face?
"Ozempic face" describes the hollower cheeks and temples and looser skin that can follow fast weight loss on GLP-1 medications such as Ozempic, Wegovy, Mounjaro and Zepbound. The cause is the speed of the fat loss, not the medication itself.
How is Ozempic face treated?
Filler restores shape, collagen stimulators rebuild support, and skin treatments restore firmness. At our Upper East Side, NYC practice, every injection is given by Dr. Doris Day herself, with a natural, conservative approach for every skin tone. Fillers and the RHA Collection restore shape right away.
Can Sculptra help Ozempic face?
Yes. Sculptra and Radiesse prompt your skin to rebuild its own collagen over a series of visits, so support returns gradually and naturally. Many faces do best with a combination.
Skin quality after GLP-1 weight loss
Microneedling with radiofrequency, Fotona skin tightening, Moxi and Sofwave restore firmness and glow. Watch Dr. Day talk about Ozempic face and Sofwave on Fox 5 Good Day New York.
Ozempic Face Treatment at a glance
| Areas | Temples, cheeks, under-eyes, jawline, skin quality |
|---|---|
| Approach | Fillers, collagen stimulators and skin treatments, often combined |
| Plan | Staged over several visits, refined as weight settles |
or call (212) 772-0740
Questions? We’ve Got Answers.
What is Ozempic face?
Is it caused by the medication itself?
What are the signs of volume loss after weight loss?
What is the best treatment for Ozempic face?
Is Sculptra or filler better for me?
Should I wait until I reach my goal weight?
What helps skin quality and tightening?
Can skincare help while I'm losing weight?
Does it happen with Wegovy, Mounjaro or Zepbound too?
Medically reviewed by Doris Day, MD, FAAD
